Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Teenager had unprotected sex, taken over dose of Nordette pills. Is it dangerous?

Hi im shane 17 yrs old from philippines.. I heard about taking morning pills like plan B but its not available in my country because of religious issues.. Uhmm.. I had sex with my bf today feb.19 around 11am to 12pm... After we had sex i bought pills that is available in our country the nordette pills i took it when i got home which is 1:41pm and i only took 1 pill.. Then i was ready threads on how to use it then i took another 3 this 8:20pm... Now im scared that the pill cant be effective anymore.. Since i took it the wrong time... What do u think? Im to young for this.. I dont want to take responsibility :( yet...
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HCM.
Don't worry, pills will provide 95% protection when taken within 72 hours of unprotected sex.
Wish you good health.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor